# SDR MASA200500768

- Difficulty date: October 4, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 6,578 hours, 4,918 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950093
- Part serial: 00608
- Condition: Smoke
- Location: Right
- Part time: 2,922 hours, 2,066 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 6185 MEM - EVACUATED THE AIRCRAFT DUE TO SMOKE IN THE CABIN WITH A RT PACK OVERHEAT.  MAINTENANCE REMOVED AND REPLACED RT ACM OPS CHECKED GOOD.
